# SDR DALA2017061304810

- Difficulty date: June 12, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 43,803 hours, 36,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEFT FUSELAGE SKIN,  NOSE LANDING GEAR STRUT DOOR FORWARD AND AFT HINGE CUTOUTS.  REPAIRED IAW SRM 53-30-01.
